PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996-1997 | 65 | 2 | 139-150
Tytuł artykułu

On boundary-value problems for partial differential equations of order higher than two

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove the existence of solutions of some boundary-value problems for partial differential equations of order higher than two. The general idea is similar to that in [1]. We make an essential use of the results of our paper [12].
Rocznik
Tom
65
Numer
2
Strony
139-150
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-01-06
Twórcy
  • Institute of Mathematics, Warsaw University, Białystok Branch, Akademicka 2, 15-267 Białystok, Poland
Bibliografia
  • [1] E. A. Baderko, On solvability of boundary-value problems for parabolic equations of higher order in curvilinear domains, Differentsial'nye Uravneniya 12 (1976), 1782-1792 (in Russian).
  • [2] Z. D. Dubl'a, Boundary-value problems for differential equations in unbounded domains, Differentsial'nye Uravneniya 10 (1974), 159-161 (in Russian).
  • [3] Z. D. Dubl'a, On the Dirichlet problem for a class of equations of third order, Differentsial'nye Uravneniya 13 (1977), 50-55 (in Russian).
  • [4] T. D. Dzhuraev, Boundary-Value Problems for Equations of Mixed and Mixed-Composite Types, FAN, Tashkent, 1979 (in Russian).
  • [5] T. D. Dzhuraev and M. Mamazhanov, On a class of boundary-value problems for equations of third order containing the operator of heat conduction, Izv. Akad. Nauk UzSSR 1985 (2), 22-26 (in Russian).
  • [6] M. Hanin, Propagation of an aperiodic wave in a compressible viscous medium, J. Math. Phys. 36 (1957), 133-150.
  • [7] L. I. Kamynin, The method of heat potentials for parabolic equations with discontinuous coefficients, Sibirsk. Mat. Zh. 4 (1963), 1071-1105 (in Russian).
  • [8] R. Nardini, Soluzione di un problema al contorno della magneto-idrodinamica, Ann. Mat. Pura Appl. 35 (1953), 269-290.
  • [9] R. Nardini, Sul comportamento asintotico della soluzione di un problema al contorno della magneto-idrodinamica, Rend. Accad. Naz. Lincei 16 (1954), 225-231, 341-348, 365-366.
  • [10] B. Pini, Un problema di valori al contorno per un'equazione a derivate parziali del terzo ordine con parte principale di tipo composito, Rend. Sem. Fac. Sci. Univ. Cagliari 27 (1957), 114-135.
  • [11] J. Popiołek, The Cauchy problem for a higher-order partial differential equation, Izv. Akad. Nauk UzSSR 1 (1989), 25-30 (in Russian).
  • [12] J. Popiołek, Properties of some integrals related to partial differential equations of order higher than two, this issue, 129-138.
  • [13] A. S. Rustamov, A mixed problem for the equation of composite type with variable coefficients, Differentsial'nye Uravneniya 18 (1982), 1794-1804 (in Russian).
  • [14] S. N. Salikhov, On a boundary-value problem for a partial differential equation with multiple characteristics, Izv. Akad. Nauk UzSSR 1983 (5), 29-33 (in Russian).
  • [15] Ya. S. Sharifbaev, On some boundary-value problems for equations of third order with the heat conduction operator in the principal part, Izv. Akad. Nauk UzSSR 1975 (1), 45-48 (in Russian).
  • [16] J. Urbanowicz, On a certain non-linear contact problem for a one-dimensional parabolic equation of second order, Demonstratio Math. 16 (1983), 61-83.
  • [17] S. S. Vojt, Propagation of initial waves in a viscous gas, Uchen. Zap. MTU 172 (1954), 125-142 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv65z2p139bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.